Über den Begriff der Orthogonalität in der Kreisgeometrie.

G. Ewald

Mathematische Annalen (1956)

  • Volume: 131, page 463-469
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Ewald, G.. "Über den Begriff der Orthogonalität in der Kreisgeometrie.." Mathematische Annalen 131 (1956): 463-469. <http://eudml.org/doc/160501>.

@article{Ewald1956,
author = {Ewald, G.},
journal = {Mathematische Annalen},
keywords = {Foundations; Non-Euclidean Geometry},
pages = {463-469},
title = {Über den Begriff der Orthogonalität in der Kreisgeometrie.},
url = {http://eudml.org/doc/160501},
volume = {131},
year = {1956},
}

TY - JOUR
AU - Ewald, G.
TI - Über den Begriff der Orthogonalität in der Kreisgeometrie.
JO - Mathematische Annalen
PY - 1956
VL - 131
SP - 463
EP - 469
KW - Foundations; Non-Euclidean Geometry
UR - http://eudml.org/doc/160501
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.